MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 01C-SMV3V
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 1o2¿ valve (blue) w/check valve, rotating luer where the reporter stated there was leakage from the white button.The customer reported that occurred during infusion between (b)(6) 2024 and was used for 24 hours.The devices were changed out/replaced with no further problems encountered.There were 6 problematic devices.There was no serious injury/death, no blood loss, no unprotected chemo exposure, no adverse operator consequences and no medical/surgical intervention required.
 
Additional Manufacturer Narrative
Three used 01c-smv3v 1o2 valve w/ check valve were received for inspection.No defects or anomalies noted.Each valve was connected to a 36" head height fluid reservoir from the side port, primed and left for 24 hours.There was leakage from the white button on one (1) of the received used 01c-smv3v.The reported complaint can be confirmed on one (1) of the returned samples.The probable cause is related to a molding defect in the white button molded component used in the 1o2 smart valve.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Additional information: (b)(6).

Brand Name
1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20013512
Report Number9617594-2024-01152
Device Sequence Number4374846
Product Code FPA
UDI-Device Identifier00887709042391
UDI-Public(01)00887709042391(17)280901(10)13749431
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01C-SMV3V
Device Lot Number13749431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown